Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 34, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 3, 2015, 1:42 PM EDT for Estill County, Montgomery County, Powell County, Kentucky. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2015, 1:42 PM EDT (17:42 UTC)
- Expired
- Jul 3, 2015, 4:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Estill County, KY, Montgomery County, KY, Powell County, KY
The radar
The Jackson,KY radar (KJKL), 68 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 2:18 PM EDT | FLASH FLOOD | 2 N Clay City, KY | WATER GETTING INTO HOUSES ON BLACK CREEK ROAD AND FAMILY TRAPPED ON BRUSH CREEK DUE TO TREE BLOCKING ROAD. WATER IS RISING AND WATER RESCUES ARE UNDERWAY. REPORT RECEIVED FROM FACEBOOK. |
| Jul 3, 2:25 PM EDT | FLASH FLOOD | Jeffersonville, KY | WATER SURROUNDING A HOUSE IN JEFFERSONVILLE. PASSED ALONG BY MEDIA. REPORT MADE ON TWITTER. |
| Jul 3, 2:29 PM EDT | FLASH FLOOD | 3 Nnw Clay City, KY | SWIFT WATER RESCUES BEING CONDUCTED ON BRUSH CREEK ROAD. PERSON TRAPPED ON PILOT KNOB. REPORT RELAYED VIA FACEBOOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.7 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 492 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
606
WGUS53 KJKL 031742
FFWJKL
KYC065-173-197-032045-
/O.NEW.KJKL.FF.W.0034.150703T1742Z-150703T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
142 PM EDT FRI JUL 3 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN POWELL COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHEASTERN MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
NORTHWESTERN ESTILL COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 445 PM EDT
* AT 140 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
MOVING REPEATEDLY ACROSS THE SAME LOCATIONS...MANY OF WHICH HAVE
ALREADY RECEIVED VERY HEAVY RAINFALL IN THE PAST 24 HOURS.
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL STREAMS AND
CREEKS...PARTICULARLY IN LOW LYING AREAS.
A THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO
ONE INCH OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STANTON...JEFFERSONVILLE...CAMARGO...CLAY CITY...IRON MOUND...
LEVEE...PALMER...LUCKY STOP...HARRIS FERRY...BEAN...WESTBEND...
HARGETT...CRESSY...SPOUT SPRINGS...KIMBRELL...POWELL VALLEY...
VIRDEN...FOX...WALTERSVILLE AND CLAY LICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3792 8377 3773 8409 3775 8408 3781 8408
3782 8410 3780 8412 3781 8412 3784 8408
3782 8407 3785 8406 3784 8400 3787 8403
3787 8402 3792 8399 3793 8397 3798 8399
3801 8377
$$
GEOGERIAN2 follow-up statements
044
WGUS73 KJKL 031837
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
237 PM EDT FRI JUL 3 2015
KYC065-173-197-032045-
/O.CON.KJKL.FF.W.0034.000000T0000Z-150703T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POWELL KY-MONTGOMERY KY-ESTILL KY-
237 PM EDT FRI JUL 3 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR
NORTHWESTERN POWELL...SOUTHEASTERN MONTGOMERY AND NORTHWESTERN ESTILL
COUNTIES...
AT 234 PM EDT...DOPPLER RADAR INDICATED THAT BETWEEN ONE AND TWO
INCHES OF RAIN HAD FALLEN IN THE BLACK CREEK AND RED RIVER BASINS
JUST NORTH OF CLAY CITY. THE HEAVIEST RAINS HAVE SUBIDED...HOWEVER
FLASH FLOODING FROM PREVIOUS HEAVY RAINFALL WILL CONTINUE ACROSS THE
AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STANTON...JEFFERSONVILLE...CAMARGO...CLAY CITY...IRON MOUND...
LEVEE...PALMER...LUCKY STOP...HARRIS FERRY...BEAN...WESTBEND...
HARGETT...CRESSY...SPOUT SPRINGS...KIMBRELL...POWELL VALLEY...
VIRDEN...FOX...WALTERSVILLE AND CLAY LICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3792 8377 3773 8409 3775 8408 3781 8408
3782 8410 3780 8412 3781 8412 3784 8408
3782 8407 3785 8406 3784 8400 3787 8403
3787 8402 3792 8399 3793 8397 3798 8399
3801 8377
$$
GEOGERIAN484
WGUS73 KJKL 032046
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
446 PM EDT FRI JUL 3 2015
KYC065-173-197-032053-
/O.EXP.KJKL.FF.W.0034.000000T0000Z-150703T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POWELL KY-MONTGOMERY KY-ESTILL KY-
446 PM EDT FRI JUL 3 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN POWELL...SOUTHEASTERN
MONTGOMERY AND NORTHWESTERN ESTILL COUNTIES WILL EXPIRE AT 445 PM
EDT...
FAST RISING FLOOD WATERS HAVE ENDED...HOWEVER CREEKS AND STREAMS
WILL CONTINUE TO RUN HIGH THROUGH EARLY THIS EVENING...AS
OCCASIONALLY LIGHT TO MODERATE RAINFALL IS EXPECTED. THEREFORE...AN
AREAL FLOOD WARNING REMAINS IN EFFECT ACROSS THE AREA THROUGH 730 PM
EDT.
LAT...LON 3792 8377 3773 8409 3775 8408 3781 8408
3782 8410 3780 8412 3781 8412 3784 8408
3782 8407 3785 8406 3784 8400 3787 8403
3787 8402 3792 8399 3793 8397 3798 8399
3801 8377
$$
GEOGERIANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 11:39 AM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jul 3, 11:39 AM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 1139 AM EDT FRI JUL 3 2015 .UPDATE... ISSUED AT 1139 AM EDT FRI JUL 3 2015 UPDATED TO BRING UP POPS ACROSS THE SOUTH THIS MORNING WITH ONGOING WAVE PUSHING ACROSS THE AREA AND LOCALLY HEAVY RAINFALL. IT DOES LOOK LIKE ACTIVITY MAY FILL IN BACK TO THE NORTH THROUGH THE COURSE OF THE AFTERNOON OR EVENING...SO WILL STICK WITH HIGHER POPS DURING THIS TIME. LOCALLY HEAVY RAIN WILL CONTINUE ALONG AND SOUTH OF HWY 80 INTO THE AFTERNOON. UPDATE ISSUED AT 809 AM EDT FRI JUL 3 2015 UPDATED TO BLEND MORNING OBS INTO THE FORECAST GRIDS. && .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 422 AM EDT FRI JUL 3 2015 SCATTERED SHOWERS AND THUNDERSTORMS HAVE PERSISTED OVERNIGHT. THEY HAVE BEEN SLOW MOVING...BACKBUILDING...AND EFFICIENT RAIN PRODUCERS...WITH A THREAT OF LOCALIZED FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT. THE BIGGER PICTURE SHOWS THE PRECIP BEING SUPPORTED BY A SHORTWAVE TROUGH MOVING THROUGH THE OHIO VALLEY...OVERTOP OF A LOW PRESSURE WAVE ON A SURFACE FRONTAL BOUNDARY. THE SHORTWAVE AND SURFACE LOW WILL MOVE SLOWLY EAST AND A TRAILING COLD FRONT WILL MAKE ITS WAY SOUTHEAST INTO THE APPALACHIANS TODAY INTO SATURDAY. WITH DAYTIME DESTABILIZATION...RENEWED DEVELOPMENT OF THUNDERSTORMS SHOULD OCCUR THIS AFTERNOON AND LAST INTO TONIGHT...WITH A CONTINUING RISK OF EXCESSIVE RAINFALL. DRIER AIR SLOWLY MAKING ITS WAY IN FROM NW TO SE BEHIND THE SYSTEM WILL BRING AN OVERALL DIMINISHING TREND TO PRECIP TONIGHT AND SATURDAY. .LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY) ISSUED AT 422 AM EDT FRI JUL 3 2015 EASTERN KENTUCKY WILL CONTINUE TO SEE UNSETTLED WEATHER THROUGH THE WEEKEND WITH RAIN AND THUNDERSTORMS LIKELY IN THE AFTERNOON AND EVENING HOURS. THIS IS MAINLY DUE TO AN AREA OF LOW PRESSURE THAT WILL SLOWLY PUSH EWD OUT OF EASTERN KENTUCKY LATE ON SUNDAY. TEMPERATURES WILL REMAIN BELOW NORMAL FOR THE WEEKEND DUE TO THE CLOUD COVER AND PRECIPITATION THAT WILL LINGER. BY MONDAY...THE UPPER LEVEL TROUGH THAT HAS BEEN DOMINATING THE WEATHER ACROSS THE EASTERN CONUS WILL FINALLY FLATTEN OUT... DECREASING THE CHANCES FOR PRECIPITATION...THOUGH NOT COMPLETELY RULING THEM OUT. MONDAY MIGHT BE ONE OF THE DRIEST DAYS...BEFORE THE NEXT SHORTWAVE MAKES ITS WAY TO THE REGION. THIS SHORTWAVE WILL DIVE ACROSS THE GREAT LAKES/OH VALLEY REGION BY TUESDAY INTO WEDNESDAY...WITH ANOTHER FRONT DROPPING INTO CENTRAL/EASTERN KENTUCKY. THE FRONT APPEARS TO STALL OUT OVER KENTUCKY FOR THE REMAINDER OF THE WEEK...LEADING TO RAIN/THUNDERSTORM CHANCES EACH DAY. TEMPERATURES WILL GENERALLY REMAIN IN THE LOWER 80S...WHICH IS SLIGHTLY BELOW NORMAL. BUT WITH THE HUMIDITY RETURNING...IT CERTAINLY WILL FEEL WARMER THAN IT REALLY IS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 809 AM EDT FRI JUL 3 2015 CONDITIONS WERE LARGELY MVFR AT THE START OF THE PERIOD...WITH LOCALIZED IFR AND VFR. THERE WERE SCATTERED SHOWERS AND THUNDERSTORMS. MOST LOCATIONS SHOULD SETTLE INTO MVFR CONDITIONS FOR THIS AFTERNOON AND EVENING...WITH AN INCREASE IN PRECIPITATION EXPECTED DURING THE DAY AND INTO THE EVENING. A DETERIORATION TO IFR IS FORECAST FOR LATE TONIGHT. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && UPDATE...KAS SHORT TERM...HAL LONG TERM...JVM AVIATION...HAL
Hazardous weather outlook, Jul 3, 9:52 AM EDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 952 AM EDT FRI JUL 3 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-041700- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 952 AM EDT FRI JUL 3 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THEM WILL PRODUCE HEAVY RAINFALL. WHERE THUNDERSTORMS ARE MOST PERSISTENT...LOCALIZED FLASH FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGHOUT THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCES OF FLOODING OR EXCESSIVE RAINFALL TO THE NATIONAL WEATHER SERVICE. KAS
In the hours before
Local storm report, Jul 3, 8:22 AM EDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
822 AM EDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 1 WNW CLAY CITY 37.87N 83.95W
07/03/2015 M4.50 INCH POWELL KY CO-OP OBSERVER
0800 AM HEAVY RAIN CRESSY 37.82N 84.04W
07/03/2015 M2.22 INCH ESTILL KY CO-OP OBSERVER
&&
JCARICOLocal storm report, Jul 3, 9:01 AM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
901 AM EDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 W STANTON 37.85N 83.89W
07/03/2015 M3.90 INCH POWELL KY CO-OP OBSERVER
&&
JCARICOLocal storm report, Jul 3, 11:33 AM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1133 AM EDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM FLASH FLOOD LONDON 37.13N 84.08W
07/03/2015 LAUREL KY EMERGENCY MNGR
6 INCHES OF FLOWING WATER OVER EAST 80. ALSO 4-5 INCHES
OF WATER FLOWING ACROSS TOBACCO ROAD.
&&
JCARICOLocal storm report, Jul 3, 11:56 AM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1156 AM EDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 AM FLASH FLOOD CLAY CITY 37.86N 83.93W
07/03/2015 POWELL KY PUBLIC
MOUNTAIN PARKWAY FLOODED AT MILE MARKER 16 NEAR CLAY
CITY. CAR WASHED OFF THE ROAD.
&&
KASLocal storm report, Jul 3, 12:53 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1253 PM EDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM FLASH FLOOD LONDON 37.13N 84.08W
07/03/2015 LAUREL KY PUBLIC
5TH STREET AT TOBACCO RD CLOSED DUE TO HIGH WATER. REPORT
VIA SOCIAL MEDIA.
&&
KASLocal storm report, Jul 3, 1:11 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
111 PM EDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM FLASH FLOOD LONDON 37.13N 84.08W
07/03/2015 LAUREL KY PUBLIC
6 INCHES OF WATER FLOWING ACROSS SUNSHINE HILLS ROAD IN
LONDON. REPORT VIA TWITTER.
&&
KASThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 9:18 PM EDT | Areal Flood Advisory | JKL | Floyd, Pike | 3 hr |
| Jul 2, 10:55 PM EDT | Areal Flood Advisory | JKL | Laurel, Pulaski | 3 hr |
| Jul 3, 3:39 AM EDT | Areal Flood Advisory | JKL | Powell | 2 hr |
| Jul 3, 4:07 AM EDT | Flash Flood Warning | JKL | Powell | 3 hr |
| Jul 3, 7:02 AM EDT | Areal Flood Warning | JKL | Powell | 6 hr |
| Jul 3, 7:08 AM EDT | River Flood Advisory | JKL | Estill, Powell | 4 days |
| Jul 3, 8:17 AM EDT | Areal Flood Advisory | JKL | Pulaski, Rockcastle | 6 hr |
| Jul 3, 9:24 AM EDT | Areal Flood Advisory | JKL | Clay, Laurel, Pulaski | 3 hr |
| Jul 3, 10:21 AM EDT | Flash Flood Warning | JKL | Clay, Laurel | 4 hr |
| Jul 3, 10:29 AM EDT | Areal Flood Advisory | JKL | Bell, Clay, Knox, Laurel, McCreary, Whitley | 4 hr |
| Jul 3, 10:51 AM EDT | Areal Flood Advisory | JKL | Clay, Leslie, Perry | 4 hr |
| Jul 3, 11:05 AM EDT | Flash Flood Warning | JKL | Clay, Leslie, Perry | 4 hr |
| Jul 3, 11:23 AM EDT | Flash Flood Warning | JKL | Clay, Knox | 3 hr |
| Jul 3, 1:24 PM EDT | Areal Flood Advisory | JKL | Estill, Montgomery, Powell | 3 hr |
| Jul 3, 2:14 PM EDT | Areal Flood Warning | JKL | Clay, Laurel | 6 hr |
| Jul 3, 4:42 PM EDT | Areal Flood Warning | JKL | Estill, Montgomery, Powell | 3 hr |
| Jul 3, 5:44 PM EDT | Areal Flood Advisory | JKL | Fleming, Rowan | 3 hr |
| Jul 3, 5:59 PM EDT | Areal Flood Advisory | JKL | Clay, Estill, Jackson, Laurel, Lee, Owsley and 4 more | 4 hr |
| Jul 3, 6:41 PM EDT | Flash Flood Warning | JKL | Clay, Jackson, Laurel, Owsley, Pulaski, Rockcastle | 4 hr |
| Jul 3, 7:12 PM EDT | Flash Flood Warning | JKL | Clay, Laurel, Pulaski, Rockcastle | 4 hr |
| Jul 3, 7:45 PM EDT | Areal Flood Advisory | JKL | Bell, Clay, Knox, Laurel, McCreary, Pulaski and 2 more | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.